Global Journal of Pure and Applied Mathematics (GJPAM)



Volume 10  Number 2  (2014)





Composition Series and Decompositions of Partial Groups
pp. 113-128
Authors: M. El-Ghali M. Abdallah and Marwa. A. El-lithy

Perfect Fuzzy Matching on Intuitionistic Fuzzy Graph
pp. 129-137
Authors: R. Seethalakshmi and R. B. Gnanajothi


On Left I-Rings, Left S-Rings, Left FGI-Rings and Left FGS-Rings
pp. 139-143
Authors: Ishaghould EBBATT, SidyDemba TOURE, Abdoulaye MBAYE and Mamadou SANGHARE


Quantum Algorithm for Minimum Sum of Squares Problem by Numbering Method

pp. 145-148

Author: Toru Fujimura


Some Identities of Multiplicative Fibonacci Like Sequences

pp. 149-152

Authors: Sanjay Harne, V. H. Badshah and Sapna Sethiya


Graceful Labeling of Roman Rings Having m Has Its Ring Size
pp. 153-158
Authors: G. Sathiamoorthy and T. N. Janakiraman


On a Question by Laurent Schwartz
pp. 159-162
Author: Nuno C. Freire

Quantum Algorithm for Minimum Multiprocessor Scheduling Problem by Numbering Method
pp. 163-167
Author: Toru Fujimura

Bounds on Integrodifferential Inequalities
pp. 169-176
Author: Zareen. A. Khan


Approximation Algorithm for Total Dominating Set using the Method of Search of Dynamic Maximum Weighted Edge in General Graphs with Improved Performance Ratio
pp. 177-186
Authors: T.N.Janakiraman and Lakshmi Prabha S


On a Mixed Boundary Value Problems of Linear Stochastic Partial Differential Equations of Parabolic Type
pp. 187-199
Author: Hirotada Honda

Slightly Weak Separation Axioms
pp. 201-208
Author: Mohammed M. Khalaf

Fuzzy Multiplications of Fuzzy β-Subalgbras of β-Algebras
pp. 209217
Author: M. Abu Ayub Ansari

Role of Mathematics in Medicine
pp. 219-224
Author: Mini

Lattice Discretization Approach to Nonlinear Dfferential Equations
pp. 225-231
Authors: Tapas Kumar Sinha, Sanjib Malla Bujar Baruah and Joseph Mathew

Study of Stability, Bifurcation and Pattern Formation in a Non-Linear Diffusive Prey-Predator System
pp. 233-248
Authors: Sukhamoy Das, Debanjana Basu and C.G.Chakrabarti

Application of New Transform "Aboodh Transform" to Partial Differential Equations
pp. 249-254
Authors: Khalid Suliman. Aboodh

Comparison of the Adomian Decomposion Method and Laplace Transform on a System of Cauchy PDEs
pp. 255-263
Authors: PARE Youssouf, Francis BASSONO, Gabriel BISSANGA, Rasmane YARO and Blaise SOME

A Batch Arrival Retrial Queue with K-Optional Stages of Service, Bernoulli Feedback, Single Vacation and Random Breakdown
pp. 265-283
Authors: J. Radha, P. Rajadurai, K. Indhira and V.M. Chandrasekaran

Exact Traveling Wave Solutions to Camassa-Holm Equation
pp. 285-289
Author: Song Guoliang






 All rights are reserved with Research India Publications                             Home  Journals  Contact